Stochastic convergence of weighted sums in normed linear spaces
R. L. Taylor and
W. J. Padgett
Journal of Multivariate Analysis, 1975, vol. 5, issue 4, 434-450
Abstract:
Let X be a (real) separable Banach space, let {Vk} be a sequence of random elements in X, and let {ank} be a double array of real numbers such that limn-->[infinity] ank = 0 for all k and [Sigma][infinity]k=1 ank
Keywords: Random; elements; Weighted; sums; Convergence; in; probability; and; with; probability; one; Beck-convexity; Laws; of; large; numbers; Normed; linear; spaces; and; Schauder; bases (search for similar items in EconPapers)
Date: 1975
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(75)90027-5
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:5:y:1975:i:4:p:434-450
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().